Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Semi-peanian characterizations of $ E\sp{2}$ and $ S\sp{2}$


Author: John Ernest Kelley
Journal: Proc. Amer. Math. Soc. 12 (1961), 907-916
MSC: Primary 54.75
MathSciNet review: 0133117
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. Borsuk, Sur les retractes, Fund. Math. vol. 17 (1931) pp. 152-170.
  • [2] -, Quelques théorèmes sur les ensembles unicoherents, Fund. Math. vol. 17 (1931) pp. 171-209.
  • [3] C. Kuratowski, Topologie. I, II, Monografie Matematyczne, Warsaw, 2nd ed., 1948.
  • [4] M. H. A. Newman, Topology of plane sets of points, Cambridge, 1939.
  • [5] Raymond Louis Wilder, Topology of Manifolds, American Mathematical Society Colloquium Publications, vol. 32, American Mathematical Society, New York, N. Y., 1949. MR 0029491 (10,614c)
  • [6] Leo Zippin, On Semicompact Spaces, Amer. J. Math. 57 (1935), no. 2, 327–341. MR 1507076, http://dx.doi.org/10.2307/2371210

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.75

Retrieve articles in all journals with MSC: 54.75


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1961-0133117-5
PII: S 0002-9939(1961)0133117-5
Article copyright: © Copyright 1961 American Mathematical Society